On the Density of Strebel Differentials.

A. Douady; J. Hubbard

Inventiones mathematicae (1975)

  • Volume: 30, page 175-180
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Douady, A., and Hubbard, J.. "On the Density of Strebel Differentials.." Inventiones mathematicae 30 (1975): 175-180. <http://eudml.org/doc/142346>.

author = {Douady, A., Hubbard, J.},
journal = {Inventiones mathematicae},
pages = {175-180},
title = {On the Density of Strebel Differentials.},
url = {http://eudml.org/doc/142346},
volume = {30},
year = {1975},

AU - Douady, A.
AU - Hubbard, J.
TI - On the Density of Strebel Differentials.
JO - Inventiones mathematicae
PY - 1975
VL - 30
SP - 175
EP - 180
UR - http://eudml.org/doc/142346
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.